Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 99, NWS Lincoln, IL

August 16, 2007Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2007, 2:06 PM CDT for Lawrence County, Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2007, 2:06 PM CDT (19:06 UTC)
Expired
Aug 16, 2007, 2:45 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Lawrence County, IL

What was reported inside it

TimeReportWhereRemark
Aug 16, 2:07 PM CDTTSTM WND GST 68Lawrenceville, ILWIND GUST AT LWV ASOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 9:58 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3109 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 161906
SVRILX
ILC101-161945-
/O.NEW.KILX.SV.W.0099.070816T1906Z-070816T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
206 PM CDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 245 PM CDT.

* AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
  BRIDGEPORT...OR ABOUT 12 MILES SOUTHWEST OF LAWRENCEVILLE...AND WAS
  MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRIDGEPORT...
  ST. FRANCISVILLE...
  LAWRENCEVILLE...

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3864 8792 3857 8791 3857 8762 3870 8750
      3883 8752

$$

KELLY
2 follow-up statements
000 
WWUS53 KILX 161917
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
217 PM CDT THU AUG 16 2007

ILC101-161945-
/O.CON.KILX.SV.W.0099.000000T0000Z-070816T1945Z/
LAWRENCE-
217 PM CDT THU AUG 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN LAWRENCE COUNTY...

AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. AT 207 PM...A WIND GUST OF 68 MPH WAS OBSERVED
AT THE LAWRENCEVILLE AIRPORT. THIS STORM WAS LOCATED 4 MILES EAST OF
BILLETT...OR ABOUT 4 MILES WEST OF VINCENNES...MOVING EAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3864 8792 3857 8791 3857 8762 3870 8750
      3883 8752

$$

KELLY
000 
WWUS53 KILX 161945
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT THU AUG 16 2007

ILC101-161955-
/O.EXP.KILX.SV.W.0099.000000T0000Z-070816T1945Z/
LAWRENCE-
245 PM CDT THU AUG 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY
EXPIRES AT 245 PM CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3864 8792 3857 8791 3857 8762 3870 8750
      3883 8752

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 12:43 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 16, 12:43 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1243 PM CDT THU AUG 16 2007

.DISCUSSION...
ISSUED 1025 AM CDT THU AUG 16 2007

FRONTAL BOUNDARY ACROSS THE FA WITH LL MOISTURE POOL AHEAD OF AND
BEHIND THE BOUNDARY. THUNDERSTORM CLUSTER MAKING ITS WAY ALONG THE
SWRN BOUNDARY OF THE CWA THIS MORNING. PLENTY OF WIND AND
INCREASED CLOUD COVER...NOT TO MENTION SOME RAIN COOLED AIR SHOULD
HELP TO DAMPEN THE TEMPERATURE CLIMB TODAY FOR AREAS SW OF A
PANA...LINCOLN...SHELBYVILLE LINE. HAVE TWEAKED THE MAX TEMPS
ACCORDINGLY...AS WELL AS POPS AND WX FOR THE CLUSTER. ZONE UPDATE
ALREADY SENT.

&&

.AVIATION...
ISSUED 1229 PM CDT THU AUG 16 2007

ISSUES FOR AVIATION ARE SIMPLY THE ONGOING PRECIP FOR THE TERMINAL
SITES...THE LEFT OVER CLOUDS...AND THE LL MOISTURE REDUCING THE
VISIBILITY IN THE MORNING ACROSS THE REGION. LIKELY TO BE A BIT
OF A BREAK AFTER THE MCS MOVES THRU THE AREA...UNTIL SOME MORE
WIDESPREAD SHOWERS CROSS INTO AREAS NORTH OF INTERSTATE 74 LATER
THIS AFTERNOON. MODELS ARE NOT HANDLING THE LOW LEVEL MOISTURE
VERY WELL...DRYING OUT THE AREAS BEHIND THE FRONTAL
BOUNDARY...THOUGH THE SFC OBS ARE STILL SHOWING DWPTS IN THE LOWER
70S. WITH THIS IN MIND...HAVE BROUGHT IN FOG AGAIN TONIGHT IN WAKE
OF TODAYS RAIN. LOW LEVEL MOISTURE ON THE INCREASE FROM WHERE ITS
BEEN...AND MUCH MORE THAN THE MODELS HAVE ANTICIPATED...WILL NOT
TAKE MUCH TO GET SATURATED NEAR THE GROUND THIS EVENING. HAVE
INITIALLY PUT THE MORE RESTRICTED VSBYS AT DEC AND SPI...BUT WILL
HAVE TO REDUCE PIA BMI AND CMI FURTHER IF NRN BATCH OF MOISTURE
MAKES IT INTO THE CWA THIS AFTERNOON.

HJS
&&

.PREV DISCUSSION...
ISSUED 340 AM CDT THU AUG 16 2007
LEANED ON SREF AND NAM-WRF MODELS NEXT FEW DAYS AS GFS APPEARS TOO
FAR NORTH WITH QPF TONIGHT. FORECAST CONCERN IS CONVECTION CHANCES
TODAY AND TONIGHT AS A FRONT SLIPS SOUTH ACROSS CENTRAL AND SOUTHERN
IL. ALSO ADDRESSING HOW HOT AND HUMID IT GETS OVER SOUTHERN AREAS.
DRY WX RETURNS FRI WITH HIGH PRESSURE BUILDING INTO THE MIDWEST.
THEN CONVECTION CHANCES RETURN THIS WEEKEND WITH FRONT LIFTING BACK
NORTH AS A WARM FRONT...THOUGH BEST CHANCES APPEAR TO BE OVER WI/MI
AND NORTHERN IL AGAIN.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
08Z/3 AM SURFACE MAP SHOWS A WEAK FRONTAL BOUNDARY OVER NORTHERN
IN/IL/MO JUST SOUTH OF PEORIA AND MACOMB. ALOFT A 594 DM 500 MB
SUBTROPICAL HIGH REMAINED NEARLY ANCHORED ACROSS THE SOUTHERN STATES
WHILE BROAD UPPER LEVEL TROF OVER THE NORTHERN US AND INTO CANADA.
RADAR MOSAIC QUIET OVER IL AND NEARBY STATES EARLY THIS MORNING WITH
MCS OVER OHIO AND IN THE CENTRAL PLAINS OVER NW KS...CENTRAL
NEBRASKA AND SE SD.

MODELS SLIP FRONT SLOWLY SOUTH FROM CENTRAL IL INTO SOUTHERN IL THIS
AFTERNOON AS SHORT WAVES MOVE EAST FROM THE CENTRAL PLAINS INTO
CENTRAL IL. THIS COMBINED WITH DAYTIME HEATING OF VERY WARM AND
MOIST UNSTABLE AIR MASS SHOULD GENERATE SCATTERED CONVECTION SOUTH
OF I-74. AREAS NORTH OF I-74 APPEAR TO STAY DRY WITH FRONT PASSING
THRU THIS AREA EARLY THIS MORNING AND DEEPER MOISTURE SHIFTS SOUTH
OF THIS AREA. SPC SHIFTED SLIGHT RISK SE OF IL. ADDED AREAS OF FOG
ACROSS THE IL RIVER VALLEY INTO MID MORNING. LACON...GALESBURG AND
PONTIAC VSBY FROM 1 TO 2 MILES. FOG WOULD BECOME MORE WIDESPREAD AND
DENSE IF NOT FOR PASSING PATCHES OF MID LEVEL CLOUDS. HIGHS TO RANGE
FROM 85F FAR NORTH AT GALESBURG AND LACON TO UPPER 90S TO NEAR 100F
SE IL WHERE AFTERNOON HEAT INDEXES FROM 100 TO 105F...JUST SHY OF
HEAT ADVISORY CRITERIA. HAVE 20/30% CHANCE OF CONVECTION OVER
SOUTHERN AREAS TONIGHT ESPECIALLY THIS EVENING AS UNSTABLE AIR
LINGERS AND STILL SOME SHORT WAVES NEARBY. LOWS IN THE LOWER 60S
FROM I-74 NORTH AND MID TO UPPER 60S SOUTH.

HIGH PRESSURE OVER CENTRAL CANADIAN PLAINS DRIFTS SE INTO THE
WESTERN GREAT LAKES AND IL FRI ENSURING DRY WX WITH AMPLE SUNSHINE
AND LESS HUMID AIR. DEWPOINTS UPPER 50S FROM I-74 NORTH AND MID 60S
SE IL. GUIDANCE TEMPS A BIT WARMER AGAIN FOR FRI HIGHS. HAVE MID 80S
FROM I-74 NORTH AND LOWER 90S SW AREAS. MODELS CONTINUE TO TREND
SLOWER WITH FRONT LIFTING BACK NORTH AS A WARM FRONT FRI NIGHT AND
SAT. WENT DRY FRI EVENING WITH JUST SLIGHT CHANCE NW OF I-55 AFTER
MIDNIGHT FRI NIGHT. SURFACE FRONT LIFT NORTH INTO CENTRAL IL SAT BUT
BUT MORE WIDESPREAD AND HEAVIER QPF ALONG AND NORTH OF 850 MB FRONT
OVER NORTHERN IL AND WI. FRONT NORTH OF CENTRAL IL SAT NIGHT AND
SUNDAY. SHORT WAVES EJECTING NE FROM THE SOUTHERN PLAINS INTO IL
SUNDAY TO INCREASE CONVECTION CHANCES WHICH CONTINUE THROUGH AT
LEAST MON. ALSO MAY HAVE SOME TROPICAL MOISTURE FROM TROPICAL STORM
ERIN MOVING UP FROM TX TO ENHANCE RAINFALL WHICH WE BADLY NEED.
HIGHS CLOSE TO NORMAL IN THE MID TO UPPER 80S WITH MORE HUMID AIR
RETURNING THIS WEEKEND TOO.

LONG TERM...MONDAY THROUGH WEDNESDAY...
CONVECTION CHANCES MON DIMINISH TO SLIGHT CHANCE ON TUE AS BEST
CONVECTION CHANCES SHIFT SE OF CENTRAL/SE IL TUE. SUBTROPICAL UPPER
LEVEL RIDGE NEARBY ACROSS THE SE US WHILE UPPER LEVEL TROF OVER THE
NORTHERN ROCKIES/PLAINS AND GREAT LAKES REGION. HIGHS IN THE UPPER
80S AND LOWER 90S WHICH IS ABOUT 5 DEGREES WARMER THAN NORMAL.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 16, 11:06 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CDT THU AUG 16 2007

ILZ027>031-036>038-040>048-053-055>057-171100-
CASS-CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-PIATT-SCHUYLER-STARK-
TAZEWELL-VERMILION-WOODFORD-
1106 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A NEARLY STATIONARY FRONT WILL LIE WEST TO EAST ACROSS SOUTHERN
ILLINOIS TODAY. AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS THE
REGION TO THE NORTH OF THE FRONT...BUT ORGANIZED SEVERE STORMS
ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A BREAK ON FRIDAY...A FRONT WILL RETURN TO THE REGION
SATURDAY AND LINGER INTO TUESDAY. UPPER LEVEL DISTURBANCES WILL
INTERACT WITH THE FRONT FROM TIME TO TIME...BRINGING A PERIODIC
RISK OF THUNDERSTORMS WITH THEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049>052-054-061>063-066>068-071>073-171100-
CHRISTIAN-CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY-
1106 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TEMPERATURES WILL CLIMB INTO THE LOWER 90S IN AREAS WHERE THE
SKIES CLEAR BEHIND THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
THESE TEMPERATURES WILL COMBINE WITH A HUMID AIRMASS TO PRODUCE
AFTERNOON HEAT INDICES AROUND 100 DEGREES.

A NEARLY STATIONARY FRONT WILL LIE WEST TO EAST ACROSS THE REGION
TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE
FRONT...ORGANIZED SEVERE STORMS ARE ALSO POSSIBLE... BUT UNLIKELY
TO BE WIDESPREAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A BREAK ON FRIDAY...A FRONT WILL RETURN TO THE REGION
SATURDAY AND LINGER INTO TUESDAY. UPPER LEVEL DISTURBANCES WILL
INTERACT WITH THE FRONT FROM TIME TO TIME...BRINGING A PERIODIC
RISK OF THUNDERSTORMS WITH THEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Aug 16, 11:29 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     TSTM WND DMG     4 SW WINCHESTER         39.59N 90.51W
08/16/2007                   SCOTT              IL   PUBLIC

            CORNFIELD FLATTENED AND SEVERAL TREE LIMBS DOWNED ALONG
            THE HILLVIEW BLACKTOP ROAD... APPX 4 MI SW OF WINCHESTER.
            TIME ESTIMATED.

&&

HARDIMAN
Local storm report, Aug 16, 11:41 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     TSTM WND DMG     4 S WAVERLY             39.53N 89.95W
08/16/2007                   MORGAN             IL   PUBLIC

            2 INCH DIAMETER TREE LIMBS DOWNED IN SMALL HAMLET OF
            ROHRER. TIME ESTIMATED.

&&

HARDIMAN
Local storm report, Aug 16, 12:48 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1248 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     SHELBYVILLE             39.41N 88.80W
08/16/2007                   SHELBY             IL   LAW ENFORCEMENT

            POWER LINES DOWN...FROM SHERIFF.

&&

GEELHART
Local storm report, Aug 16, 1:11 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
111 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
08/16/2007                   COLES              IL   MESONET

            LARGE LIMBS AND LARGE TREES DOWNED ACROSS STREETS IN
            MATTOON PROPER.

&&

HARDIMAN
Local storm report, Aug 16, 1:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
08/16/2007                   COLES              IL   EMERGENCY MNGR

            POWER OUT OVER NORTHERN MATTOON. ESTIMATED 70 MPH WINDS
            BY SPOTTER ON DEWITT AVE., SHELBY AVE., AND WESTERN AVE.
            IN MATTOON. 4 POWER LINES DOWN ON THE WESTERN SIDE OF
            TOWN NEAR THE ROGALA GOLF COURSE, WITH ONE ACROSS A
            LEAKING NATURAL GAS LINE. FROM CITY EOC.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:37 AM CDTSevere Thunderstorm WarningILXScott38 min
Aug 16, 10:13 AM CDTSevere Thunderstorm WarningILXMorgan, Scott47 min
Aug 16, 10:45 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon45 min
Aug 16, 11:23 AM CDTSevere Thunderstorm WarningILXChristian52 min
Aug 16, 12:00 PM CDTSevere Thunderstorm WarningILXMoultrie, Shelby45 min
Aug 16, 12:54 PM CDTSevere Thunderstorm WarningILXColes39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.